# SDR EGRR119440

- Difficulty date: April 14, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N176BA
- Make and model: Skrsky S76B
- Aircraft serial: 760317
- Aircraft time: 10,021 hours, 32,447 cycles
- Engine: Pwa PT6B36
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 7620323033045
- Condition: Cracked
- Location: Bs 254
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRELIMINARY INSP FOUND 6.5 INCH CRACK ON LT SIDE SKIN PANEL AT AC STA 254, WATERLINE 107. THE LT SIDE SKIN PANEL WILL BE REPLACED WITH SERVICEABLE ONE.
